Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 101, NWS Springfield, MO

June 2, 2010Greene County, Webster County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 2, 2010, 9:01 PM CDT for Greene County, Webster County, Missouri. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2010, 9:01 PM CDT (02:01 UTC)
Expired
Jun 2, 2010, 10:04 PM CDT
In force
63 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greene County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 43 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 5:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2250 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1595 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

863 
WUUS53 KSGF 030201
SVRSGF
MOC077-225-030315-
/O.NEW.KSGF.SV.W.0101.100603T0201Z-100603T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
901 PM CDT WED JUN 2 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
  WEBSTER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1015 PM CDT.

* AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR TURNERS...OR 7 MILES SOUTH OF STRAFFORD...
  MOVING NORTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE DIGGINS...FORDLAND...MARSHFIELD...
  NIANGUA...NORTHVIEW...RADER...ROGERSVILLE...STRAFFORD AND TURNERS.

INTERSTATE 44 BETWEEN MILE MARKERS 87 AND 109 WILL ALSO BE IMPACTED
BY THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3718 9320 3749 9294 3748 9269 3727 9270
      3726 9268 3717 9269 3709 9301 3709 9314
TIME...MOT...LOC 0201Z 229DEG 23KT 3717 9309
WIND...HAIL 60MPH 1.00IN

$$

CRAMER
3 follow-up statements
601 
WWUS53 KSGF 030215
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 PM CDT WED JUN 2 2010

MOC077-030225-
/O.CAN.KSGF.SV.W.0101.000000T0000Z-100603T0315Z/
GREENE MO-
915 PM CDT WED JUN 2 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3724 9306 3749 9287 3748 9269 3727 9270
      3718 9298 3714 9307
TIME...MOT...LOC 0215Z 232DEG 20KT 3721 9302

$$

MOC225-030315-
/O.CON.KSGF.SV.W.0101.000000T0000Z-100603T0315Z/
WEBSTER MO-
915 PM CDT WED JUN 2 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WEBSTER COUNTY...

AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 7 MILES SOUTH OF NORTHVIEW...OR 7
MILES SOUTHEAST OF STRAFFORD...MOVING NORTHEAST AT 25 MPH. THIS STORM
IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE MARSHFIELD...NIANGUA...NORTHVIEW AND
RADER.

INTERSTATE 44 BETWEEN MILE MARKERS 94 AND 109 WILL ALSO BE IMPACTED
BY THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3724 9306 3749 9287 3748 9269 3727 9270
      3718 9298 3714 9307
TIME...MOT...LOC 0215Z 232DEG 20KT 3721 9302
WIND...HAIL 60MPH 1.00IN

$$

CRAMER
327 
WWUS53 KSGF 030236
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 PM CDT WED JUN 2 2010

MOC225-030315-
/O.CON.KSGF.SV.W.0101.000000T0000Z-100603T0315Z/
WEBSTER MO-
936 PM CDT WED JUN 2 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR CENTRAL WEBSTER COUNTY...

AT 932 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM OVER CENTRAL WEBSTER COUNTY...OR 7
MILES SOUTH OF MARSHFIELD...MOVING EAST AT 30 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.

THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN OVER RURAL AREAS OF
CENTRAL WEBSTER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3725 9292 3733 9288 3743 9269 3727 9270
      3721 9289
TIME...MOT...LOC 0236Z 253DEG 25KT 3725 9283
WIND...HAIL 60MPH 1.00IN

$$

CRAMER
660 
WWUS53 KSGF 030304
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1004 PM CDT WED JUN 2 2010

MOC225-030315-
/O.CAN.KSGF.SV.W.0101.000000T0000Z-100603T0315Z/
WEBSTER MO-
1004 PM CDT WED JUN 2 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WEBSTER COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3725 9292 3733 9288 3743 9269 3727 9270
      3721 9289
TIME...MOT...LOC 0305Z 253DEG 25KT 3731 9259

$$

KARDELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:31 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 2, 6:31 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 PM CDT WED JUN 2 2010

...UPDATE TO AVIATION...

.UPDATE...

MESOSCALE CONVECTIVE DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
SOUTHEAST KANSAS AND WEST CENTRAL MISSOURI OVER THE NEXT COUPLE OF
HOURS.  LARGE HAIL UP TO THE SIZE OF HALF DOLLARS...AND WIND GUSTS
IN EXCESS OF 60 MPH WILL BE THE PRIMARY HAZARDS ASSOCIATED WITH
THESE STORMS.

A VERY UNSTABLE AIRMASS HAS EVOLVED ACROSS THE REGION IN RESPONSE TO
SURFACE TEMPERATURES WARMING INTO THE UPPER 80S...ALONG WITH DEW
POINTS RANGING FROM THE MID TO UPPER 60S.  MIXED LAYER CAPES HAVE
INCREASED TO AROUND 3500-4000 J/KG.  WIND SHEAR IS QUITE MODEST AS
0-3 KM SHEAR VECTORS ANALYZED BY THE RUC ARE SHOWING 15-20
KTS...THEREFORE SOME STORM ORGANIZATION IS LIKELY.

GIVEN THE SLOW MOVING SOUTHWEST TO NORTHEAST FRONTAL
SYSTEM...TRAINING OF STORMS IS ALSO POSSIBLE...WHICH COULD LEAD TO A
RISK FOR FLASH FLOODING.

CRAMER

&&

.DISCUSSION...

MAIN FOCUS FOR THIS FORECAST PACKAGE WILL BE WITH CONVECTIVE
PRECIPITATION AND SEVERE POTENTIAL.

CURRENTLY...STRONG/SEVERE STORMS FIRING ALONG AND AHEAD OF OUTFLOW
BOUNDARY FROM MORNING MCS ACROSS EXTREME SOUTHEAST PORTION OF THE
CWA. SURFACE FRONT STILL TO THE NORTHWEST OF THE AREA FROM NEAR
WICHITA TO JUST SOUTHEAST OF KANSAS CITY. MLCAPES OF 3500-4000
J/KG HAVE DEVELOPED ALONG AND AHEAD OF OUTFLOW BOUNDARY AND
2000-3000 J/KG AHEAD OF THE SURFACE FRONT. MUCH OF THE AREA OVER
CENTRAL MISSOURI REMAINS CAPPED FROM THE EARLIER MORNING
CONVECTION. 0-6KM BULK SHEAR NOT OVERLY IMPRESSIVE WITH <30KTS AND
WITH WBZ VALUES ON THE HIGH END WOULD EXPECT THE MAIN SEVERE RISK
TO BE WITH DAMAGING WIND AND A LIMITED RISK OF LARGE HAIL.

FORECAST...
CONVECTION HAS YET TO DEVELOP ALONG THE SURFACE FRONT BUT BELIEVE
THIS WILL EVENTUALLY OCCUR AS ADDITIONAL SHORTWAVE ENERGY MOVES IN
FROM THE WEST THIS EVENING. HIGHEST POPS WILL LIKELY BE ACROSS THE
NORTHWEST CWA AS BOUNDARY SHIFTS SOUTHEAST INTO THE AREA TONIGHT.
SEVERE THREAT WILL LIKELY DIMINISH LATER IN THE EVENING AS
INSTABILITY DECREASES AND SHEAR REMAINS RATHER WEAK.

SURFACE BOUNDARY WILL CONTINUE TO TRACK SOUTHEAST ACROSS THE CWA
ON THURSDAY WITH THE MAJORITY OF CONVECTION EXPECTED OVER THE
SOUTHEAST HALF OF THE CWA DURING THE DAY.

WARM AIR WILL BEGIN TO WORK BACK INTO THE AREA FROM THE SOUTHWEST
ON FRIDAY WITH 850 TEMPERATURES RISING BACK ABOVE 20 DEG C BY THE
LATE AFTERNOON. WILL LIKELY SEE TEMPERATURES REACH THE LOW TO MID
90S OVER SOUTHWEST CORNER OF CWA AND AROUND 90 ELSEWHERE ON FRIDAY
WITH LOW TO MID 90S EVERYWHERE BY SATURDAY. MAIN CONVECTION
THROUGH SATURDAY SHOULD REMAIN NORTH OF THE CWA BUT COULD SEE MORE
CONVECTION SHIFT SOUTHEAST INTO THE AREA SATURDAY
NIGHT...ESPECIALLY IN THE EASTERN CWA WITH FRONTAL BOUNDARY
DRIFTING BACK INTO THE AREA AND NORTHWEST FLOW ALOFT BRINGING
POTENTIAL OF MCS INTO THE REGION. THIS TREND WILL CONTINUE THROUGH
THE EARLY PART OF THE UPCOMING WORK WEEK WITH NORTHWEST FLOW
CONTINUING ALOFT.

LINDENBERG

&&

.AVIATION...

FOR THE 00Z KSGF...KJLN AND KBBG TAFS...THUNDERSTORMS HAVE
DEVELOPED AHEAD OF AN APPROACHING COLD FRONT OVER PORTIONS OF FAR
WEST CENTRAL MISSOURI INTO CENTRAL MISSOURI LATE THIS AFTERNOON.
THIS ACTIVITY WILL CONTINUE TO SLOWLY PUSH TO THE SOUTH THIS
EVENING AND TOWARDS THE TAF SITES. HAVE INCLUDED A TEMPO GROUP AT
ALL THREE TAF SITES TO ACCOUNT FOR WHEN THE THUNDERSTORM ACTIVITY
IS EXPECTED TO AFFECT THE TAF SITES. THE FRONT WILL STALL ACROSS
THE AREA TONIGHT AND COULD SEE LINGER SHOWERS AND THUNDERSTORMS
INTO THURSDAY MORNING ACROSS SOUTHERN MISSOURI.

STRONG TO SEVERE STORMS WILL BE POSSIBLE WITHIN THIS ACTIVITY WITH
STRONG WINDS AND VERY LARGE HAIL THE MAIN HAZARDOUS EXPECTED.
BRIEF PERIODS OF MVFR AND POSSIBLY IFR CONDITIONS WILL BE POSSIBLE
WITHIN ANY OF THE THUNDERSTORM ACTIVITY.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 2, 8:59 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
859 PM CDT WED JUN 2 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
859 PM CDT WED JUN 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

  ELEVATED THUNDERSTORM WIND RISK FOR GUSTS TO 60 MPH.
  ELEVATED HAIL RISK FOR HAIL TO THE SIZE OF GOLF BALLS.
  LIMITED RISK FOR ISOLATED TORNADOES
  ELEVATED LIGHTNING RISK.
  LIMITED FLASH FLOODING RISK.

DISCUSSION...

  THUNDERSTORMS CONTINUE TO DEVELOP ACROSS PORTIONS OF SOUTHEAST
  KANSAS INTO PORTIONS OF THE MISSOURI OZARKS THIS EVENING ALONG A
  AHEAD OF A COLD FRONT. THIS ACTIVITY WILL CONTINUE TO SLOW PUSH
  OFF TO THE SOUTHEAST THIS EVENING INTO THE EARLY OVERNIGHT
  HOURS ACROSS THE REST OF THE AREA. A VERY UNSTABLE AIRMASS
  REMAINS IN PLACE OVER THE AREA WITH AN ELEVATED RISK FOR SEVERE
  WEATHER WITH HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60
  MPH REMAINING THE MAIN THREATS. WIND SHEAR IS WEAK ACROSS THE
  AREA...HOWEVER THERE IS A LIMITED RISK FOR ISOLATED TORNADOES
  WITHIN ANY STORMS THAT DEVELOP AND ARE ABLE TO MOVE ALONG THE
  FRONT OR AN OUTFLOW BOUNDARY.

  THE MOVEMENT OF THE THUNDERSTORM ACTIVITY WILL BE VERY SLOW AND
  THEY MAY ALSO TEND TO TRACK OVER THE SAME LOCATIONS...WHICH
  WILL LEAD TO A RISK FOR FLASH FLOODING WITH THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  A FEW STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS
  SOUTHERN MISSOURI ON THURSDAY. WIND GUSTS TO 50 MPH AND SMALL
  HAIL WILL BE THE MAIN THREATS.

  SLIGHT CHANCES FOR THUNDERSTORMS CONTINUE INTO EARLY NEXT WEEK
  AS A FRONT REMAINS NEAR THE OUTLOOK AREA. THUNDERSTORMS MAY
  OCCUR IN THE HEAT OF THE DAY DURING THE AFTERNOON. ADDITIONAL
  ACTIVITY WILL THEN BE POSSIBLE DURING THE OVERNIGHT AND EARLY
  MORNING HOURS AS CLUSTERS OF THUNDERSTORMS TRACK SOUTHEAST OUT
  OF THE CENTRAL PLAINS.

  AFTERNOON HEAT INDICES IN THE MIDDLE TO UPPER 90S WILL BE
  POSSIBLE THIS WEEKEND ACROSS PORTIONS OF THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED A LONG AND NORTH OF A
  BAXTER SPRINGS KANSAS TO SPRINGFIELD MISSOURI TO ROUND SPRINGS
  MISSOURI LINE THROUGH MIDNIGHT TONIGHT...AND THEN MAY BE NEEDED
  ACROSS THE REST OF THE AREA INTO THE EARLY OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Local storm report, Jun 2, 8:17 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
817 PM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             FRONTENAC               37.46N 94.69W
06/02/2010  E1.00 INCH       CRAWFORD           KS   FIRE DEPT/RESCUE

&&

RKARDELL
Local storm report, Jun 2, 8:20 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
820 PM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HAIL             4 W NIXA                37.04N 93.37W
06/02/2010  E0.88 INCH       CHRISTIAN          MO   PUBLIC

&&

RKARDELL
Local storm report, Jun 2, 8:22 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
822 PM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             1 N FRONTENAC           37.47N 94.69W
06/02/2010  E1.00 INCH       CRAWFORD           KS   TRAINED SPOTTER

&&

RKARDELL
Local storm report, Jun 2, 8:45 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             ST. ROBERT              37.83N 92.18W
06/02/2010  E0.50 INCH       PULASKI            MO   PUBLIC

&&

RKARDELL
Local storm report, Jun 2, 8:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
854 PM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     FUNNEL CLOUD     WEST MINERAL            37.28N 94.92W
06/02/2010                   CHEROKEE           KS   TRAINED SPOTTER

&&

RKARDELL
Local storm report, Jun 2, 8:56 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
856 PM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     FUNNEL CLOUD     W SCAMMON               37.28N 94.82W
06/02/2010                   CHEROKEE           KS   EMERGENCY MNGR

&&

RKARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:10 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory20 min
Jun 2, 7:15 PM CDTSevere Thunderstorm WarningSGFVernon60 min
Jun 2, 7:30 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski45 min
Jun 2, 7:36 PM CDTFlash Flood WarningSGFBarton6 hr
Jun 2, 7:44 PM CDTSevere Thunderstorm WarningSGFBarton46 min
Jun 2, 8:14 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski46 min
Jun 2, 8:26 PM CDTTornado WarningSGFPhelps, Pulaski34 min
Jun 2, 8:34 PM CDTSevere Thunderstorm WarningSGFJasper86 min
Jun 2, 8:49 PM CDTSevere Thunderstorm WarningSGFTexas41 min
Jun 2, 8:56 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski34 min
Jun 2, 9:23 PM CDTSevere Thunderstorm WarningSGFDade38 min
Jun 2, 9:40 PM CDTSevere Thunderstorm WarningSGFWebster, Wright26 min
Jun 2, 9:42 PM CDTSevere Thunderstorm WarningSGFTexas48 min
Jun 2, 9:48 PM CDTSevere Thunderstorm WarningSGFChristian39 min
Jun 2, 9:55 PM CDTTornado WarningSGFJasper35 min
Jun 2, 9:58 PM CDTSevere Thunderstorm WarningSGFGreene, Polk23 min
Jun 2, 10:01 PM CDTSevere Thunderstorm WarningSGFTexas44 min
Jun 2, 10:13 PM CDTFlash Flood WarningSGFJasper6 hr
Jun 2, 10:38 PM CDTFlash Flood WarningSGFLaclede, Texas, Wright6 hr
Jun 2, 11:55 PM CDTAreal Flood WarningSGFBarton, Vernon10 hr
Jun 3, 12:12 AM CDTSevere Thunderstorm WarningSGFBarry, Stone29 min
Jun 3, 12:40 AM CDTFlash Flood WarningSGFDouglas, Howell, Texas, Webster, Wright6 hr
Jun 3, 3:02 AM CDTAreal Flood WarningSGFJasper8 hr
Jun 3, 4:53 AM CDTAreal Flood WarningSGFLaclede, Texas, Wright6 hr
Jun 3, 5:52 AM CDTAreal Flood WarningSGFBarry, Christian, McDonald, Newton, Stone, Taney7 hr
Jun 3, 6:49 AM CDTAreal Flood WarningSGFDouglas, Howell, Texas, Webster, Wright6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.